# SDR CHQA20140807241

- Difficulty date: August 7, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 31,205 hours, 28,165 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,266 hours, 27,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE LOWER CARGO DOOR SILL.  THE DOOR SILL THRESHOLD WAS REPLACED IAW SRM 51-40-02.
